RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1987, Volume 71, Number 3, Pages 441–450 (Mi tmf4973)  

This article is cited in 2 scientific papers (total in 2 papers)

Exactly solvable model of phase transitions

Yu. M. Ivanchenko, A. A. Lisyanskii, A. E. Filippov


Abstract: Exactly solvable model is studied which shows the phase transition taking into account only interaction between fluctuations with equal and oppositely directed momenta. Critical and tricritical behaviour influence of frozen-in impurities on the phase transition is studied and it is shown that in the narrow region proportional to the impurity concentration the phase transition is smeared.

Full text: PDF file (1185 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1987, 71:3, 649–656

Bibliographic databases:

Received: 19.12.1985

Citation: Yu. M. Ivanchenko, A. A. Lisyanskii, A. E. Filippov, “Exactly solvable model of phase transitions”, TMF, 71:3 (1987), 441–450; Theoret. and Math. Phys., 71:3 (1987), 649–656

Citation in format AMSBIB
\Bibitem{IvaLisFil87}
\by Yu.~M.~Ivanchenko, A.~A.~Lisyanskii, A.~E.~Filippov
\paper Exactly solvable model of phase transitions
\jour TMF
\yr 1987
\vol 71
\issue 3
\pages 441--450
\mathnet{http://mi.mathnet.ru/tmf4973}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=910278}
\transl
\jour Theoret. and Math. Phys.
\yr 1987
\vol 71
\issue 3
\pages 649--656
\crossref{https://doi.org/10.1007/BF01017099}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L575800014}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4973
  • http://mi.mathnet.ru/eng/tmf/v71/i3/p441

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Radievsky, A. E. Filippov, “Evolution of free-energy expansion parameters in the critical region. An exactly solvable model”, Theoret. and Math. Phys., 88:3 (1991), 986–990  mathnet  crossref  mathscinet  isi
    2. S. I. Vashukov, “Nucleation with allowance for fluctuation effects”, Theoret. and Math. Phys., 100:2 (1994), 1030–1034  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:214
    Full text:85
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019